Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xiomara

I smoked pot after my course, please read.

Recommended Posts

I just finished my course the first two weeks this month. I'm going through a bad break up, and i've been moody before the break up/during the course. I'm feeling super depressed now, had to smoke a joint yesterday to see if that helped. Now I feel like i'm brain dead.

What can I do to not feel this way? I'm despret. :( I'm having these crying episodes everyday this week. I don't want to take anti-depressants. Never took them in my life, and wouldn't want to depend on them every time I feel down. But this break up is seriously getting to me. I feel so sick.

Share this post


Link to post
Share on other sites

Smoking pot every time you feel down isn't going to help either.. I don't really know what to suggest to be honest. Try and keep busy, excercise and stuff, eat well, make sure you get enough sleep.

But none of that seemed to really help me really, so I just started taking anti depressants, seem to help a bit.

Share this post


Link to post
Share on other sites

pot helps in a way that it makes the days go faster ...makes u think less n once u know it its been months since u broke up

when i break up i cant be without pot... it helps me not think :shhh:

i think it helps.... good luck

Share this post


Link to post
Share on other sites

I wouldn't reccomend anti-depressents to anyone. Like you said, it only makes you rely on them. And about the smoking pot thing, I completely understand..That "brain dead" feeling though will go away soon. I'm not sure about the circumstances of your break-up, but just remember that things WILL get better. It seems REALLY bad right now, but give it some time and things'll improve. Try to take your mind off (without smoking pot)..hang out with your friends, run, just try to forget about it. Everything will be better, just give it time.

Share this post


Link to post
Share on other sites

Someone hear mentioned a type of B vitamin. Anyone know which one it is?

Also, I think i'm gonna try Primrose. Herbal stuff, since i'm not on Accutane now.

Share this post


Link to post
Share on other sites
Someone hear mentioned a type of B vitamin. Anyone know which one it is?

Also, I think i'm gonna try Primrose. Herbal stuff, since i'm not on Accutane now.

Share this post


Link to post
Share on other sites

antidepressants as every other drug on this planet is just only a tool... treat it as a tool and if you use it properly you'll benefit of it... stop listening to all the paranoid ppl telling you that's bad, will destroy your personality etc... instead go and research. then make your mind!

Share this post


Link to post
Share on other sites

here here to fire starter, drugs will only help you through the bad times (short time), ultimatley you will have to quit them, look at the good stuff you have instead of focusing on the bad

Share this post


Link to post
Share on other sites

drugs will do whatever YOU wish them to do. if there's no YOU involved their default behavior is to destroy... rafard i know... "ook at the good stuff you have instead of focusing on the bad" blablabla... just come back to earth.

Share this post


Link to post
Share on other sites
I just finished my course the first two weeks this month. I'm going through a bad break up, and i've been moody before the break up/during the course. I'm feeling super depressed now, had to smoke a joint yesterday to see if that helped. Now I feel like i'm brain dead.

What can I do to not feel this way? I'm despret. :( I'm having these crying episodes everyday this week. I don't want to take anti-depressants. Never took them in my life, and wouldn't want to depend on them every time I feel down. But this break up is seriously getting to me. I feel so sick.

Share this post


Link to post
Share on other sites
drugs will do whatever YOU wish them to do. if there's no YOU involved their default behavior is to destroy... rafard i know... "ook at the good stuff you have instead of focusing on the bad" blablabla... just come back to earth.

Share this post


Link to post
Share on other sites
I just finished my course the first two weeks this month. I'm going through a bad break up, and i've been moody before the break up/during the course. I'm feeling super depressed now, had to smoke a joint yesterday to see if that helped. Now I feel like i'm brain dead.

What can I do to not feel this way? I'm despret. :( I'm having these crying episodes everyday this week. I don't want to take anti-depressants. Never took them in my life, and wouldn't want to depend on them every time I feel down. But this break up is seriously getting to me. I feel so sick.

Read the poem I wrote in my sig. Maybe you can relate..

Share this post


Link to post
Share on other sites
Guest c'est un rêve

weed doesnt help me at all.

all it does is make me paranoid about how bad my acne is, and that AINT cool.

Share this post


Link to post
Share on other sites

It's hard to get over someone when you feel like they are the only thing in your life. Find some friends; they will show you what is right.

Share this post


Link to post
Share on other sites

I'm trying really hard right now to get him back. I know since i've been on Tane, I wasn't my true self 100%. Although I love this medication and i'm not trying to knock it at all, it's done some wonder in my skin. It made me a little :wacko: in the head.

I'm a bit more calmed now. Hoping things will get better soon. I don't know why i'm ranting about this here...just trying to see if anyone has had the same experience I guess. :shifty:

Share this post


Link to post
Share on other sites

I'm sorry that you're going through a breakup right now! *hug* Just stay with your friends and get out into the real world and go through the motions for a little while. It will get better, I promise. :)

Share this post


Link to post
Share on other sites

I hope he takes ya back, I don't know the circumstances so really can't offer any advice. Nonetheless, don't let drugs be your fall back, let it be your friends.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×